# SDR UALA2010032300995

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,325 hours, 19,887 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: K10338K10399
- Condition: Faulty
- Location: Pwr Xfer Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'POWER XFER UNIT' IS DISPLAYED.  SHOWED UP AFTER ENGINE START. RT ENG STARTED 1ST. DID NOT SHOW "STATUS" ON LOWER EICAS.  NUISANCE MESSAGE.  FAILED PTU TEST.  CHANGED PRESS SWITCH S10540, PTU CONTROL VALVE AND NR1 ENGINE SPEED CARD, NO HELP.  CONTINUING TO TROUBLESHOOT.  REPLACED K10338, K10399, AND CONNECTOR D6240.  MESSAGE NO LONGER DISPLAYED.  PTU NOW OPERATES NORMALLY.
